# SDR DALA2021121707851

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 64,122 hours, 8,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 CRACK PASSENGER DOOR SUPPORT ARM L2 IN PASSENGER CABIN 1 EA. CORRECTIVE ACTION: REPLACED ON SERVICIABLE CONDITION DOOR SUPOORT ARM AT DOOR 2L. (2053229)
